# SDR 2012FA0000520

- Difficulty date: July 10, 2012
- Submitted: July 31, 2012
- Operation: General aviation
- Aircraft: N152TA
- Make and model: Snias AS350B1
- Aircraft serial: 2241
- Aircraft time: 21,426 hours, 59,936 cycles
- Engine: Tmeca ARRIEL1D
- Engine time: 5,414 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 70BM035280
- Part serial: 5209
- Condition: Noisy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

INSTALLED MODULE 3, FRESH OUT OF OVERHAUL.  DURING OPS CHECKS A LOUD "HOWLING" WAS OBSERVED.  ENGINE WAS SHUTDOWN, REMOVED AND SENT TO MFG FOR FURTHER INVESTIGATION.
